MAUDE Adverse Event Report: AIRCRAFT MEDICAL LIMITED MCGRATH; LARYNGOSCOPE, RIGID

AIRCRAFT MEDICAL LIMITED MCGRATH; LARYNGOSCOPE, RIGID
Model Number 340-000-000
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.D10 concomitant product: 340-000-000, mcgrath 3.6v battery 340-000-000 (lot#unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, when the battery was use, the video laryngoscope's screen was very dark and not in a situation for intubation before use.The problem was resolve after replacing the battery.There was no patient involvement.

Brand Name
MCGRATH
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
AIRCRAFT MEDICAL LIMITED
7 cross way
dalgety bay,fi KY11 9JE
UK  KY11 9JE
Manufacturer (Section G)
AIRCRAFT MEDICAL LIMITED
7 cross way
dalgety bay,fi KY11 9JE
UK   KY11 9JE
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21526104
Report Number3010244187-2025-00500
Device Sequence Number20946205
Product Code CCW
UDI-Device Identifier15060272980068
UDI-Public15060272980068
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2014
Device Model Number340-000-000
Device Catalogue Number340-000-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2023
Initial Report FDA Received Date03/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexUnknown